# SDR 96ZZZM1562

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161FN
- Make and model: Boeing 737212
- Aircraft serial: 20521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATION OF A/C, FOR PROPOSAL OF BEING PLACED ON AN AIR CARRIER 121 CERTIFICATE.  REVEALED THE FOLLOWING CONCERNS, DISBONDING OF THE FUSELAGE SKIN FROM THE TEAR STRAPS DUE TO CORROSION FROM BS 727-907 AND STR 14R-21R.  A/C REMAINING OUT OF SERVICE UNTIL A PERMANENT REPAIR CAN BE ACCOMPLISHED.  (M)
